MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION DURAN ANCORE; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION DURAN ANCORE; RING, ANNULOPLASTY
Model Number 620BG31
Medical Device Problem Codes Material Separation (1562); Insufficient Device Problem Information (3190); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Tricuspid Valve Insufficiency/ Regurgitation (4453); Insufficient Information (4580)
Date of Event 12/22/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information that 3 years and 3 months post implant of this 31mm tricuspid annuloplasty band, it was explanted and replaced with a valve of a different manufacture.The reason for the replacement was not reported.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: a.4: patient weight b.2: outcome attributed to adverse event b.5: event description b.7: relevant history h.6: coding medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that reported the reason for replacement as severe tricuspid regurgitation with partial band deh iscence.No additional adverse patient effects were reported.

Brand Name
DURAN ANCORE
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19000805
Report Number2025587-2024-01977
Device Sequence Number18086091
Product Code KRH
UDI-Device Identifier00613994759122
UDI-Public00613994759122
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K032810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/17/2018
Device Model Number620BG31
Device Catalogue Number620BG31
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date04/19/2024
Date Device Manufactured10/03/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age74 YR
Patient SexMale
Patient Weight82 KG